BibTeX records: Yuhu Feng

download as .bib file

@article{DBLP:journals/ijufks/FengCH07,
  author    = {Yuhu Feng and
               Min Chen and
               Liangjian Hu},
  title     = {On the Observability of Continuous-Time Dynamic Fuzzy Control Systems},
  journal   = {International Journal of Uncertainty, Fuzziness and Knowledge-Based
               Systems},
  volume    = {15},
  number    = {1},
  pages     = {75--91},
  year      = {2007},
  url       = {https://doi.org/10.1142/S0218488507004388},
  doi       = {10.1142/S0218488507004388},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijufks/FengCH07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/fss/Feng04,
  author    = {Yuhu Feng},
  title     = {Note on "sums of independent fuzzy random variables"},
  journal   = {Fuzzy Sets and Systems},
  volume    = {143},
  number    = {3},
  pages     = {479--485},
  year      = {2004},
  url       = {https://doi.org/10.1016/S0165-0114(03)00137-4},
  doi       = {10.1016/S0165-0114(03)00137-4},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/Feng04},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/fss/Feng04a,
  author    = {Yuhu Feng},
  title     = {A note on indefinite integrals and absolute continuity for fuzzy-valued
               mappings},
  journal   = {Fuzzy Sets and Systems},
  volume    = {147},
  number    = {3},
  pages     = {405--415},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.fss.2004.03.018},
  doi       = {10.1016/j.fss.2004.03.018},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/Feng04a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/fss/Feng03,
  author    = {Yuhu Feng},
  title     = {The solutions of linear fuzzy stochastic differential systems},
  journal   = {Fuzzy Sets and Systems},
  volume    = {140},
  number    = {3},
  pages     = {541--554},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0165-0114(02)00571-7},
  doi       = {10.1016/S0165-0114(02)00571-7},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/Feng03},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/fss/Feng02a,
  author    = {Yuhu Feng},
  title     = {An approach to generalize laws of large numbers for fuzzy random variables},
  journal   = {Fuzzy Sets and Systems},
  volume    = {128},
  number    = {2},
  pages     = {237--245},
  year      = {2002},
  url       = {https://doi.org/10.1016/S0165-0114(01)00142-7},
  doi       = {10.1016/S0165-0114(01)00142-7},
  timestamp = {Wed, 03 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/Feng02a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/fss/Feng02,
  author    = {Yuhu Feng},
  title     = {On the convergence of fuzzy martingales},
  journal   = {Fuzzy Sets and Systems},
  volume    = {130},
  number    = {1},
  pages     = {67--73},
  year      = {2002},
  url       = {https://doi.org/10.1016/S0165-0114(01)00228-7},
  doi       = {10.1016/S0165-0114(01)00228-7},
  timestamp = {Wed, 03 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/Feng02},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/fss/FengZ02,
  author    = {Yuhu Feng and
               Xinglong Zhu},
  title     = {Semi-order fuzzy supermartingales and submartingales with continuous
               time},
  journal   = {Fuzzy Sets and Systems},
  volume    = {130},
  number    = {1},
  pages     = {75--86},
  year      = {2002},
  url       = {https://doi.org/10.1016/S0165-0114(02)00118-5},
  doi       = {10.1016/S0165-0114(02)00118-5},
  timestamp = {Wed, 03 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/FengZ02},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/fss/FengHS01,
  author    = {Yuhu Feng and
               Liangjian Hu and
               Huisheng Shu},
  title     = {The variance and covariance of fuzzy random variables and their applications},
  journal   = {Fuzzy Sets and Systems},
  volume    = {120},
  number    = {3},
  pages     = {487--497},
  year      = {2001},
  url       = {https://doi.org/10.1016/S0165-0114(99)00060-3},
  doi       = {10.1016/S0165-0114(99)00060-3},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/FengHS01},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/fss/Feng01a,
  author    = {Yuhu Feng},
  title     = {Fuzzy-valued mappings with finite variation, fuzzy-valued measures
               and fuzzy-valued Lebesgue-Stieltjes integrals},
  journal   = {Fuzzy Sets and Systems},
  volume    = {121},
  number    = {2},
  pages     = {227--236},
  year      = {2001},
  url       = {https://doi.org/10.1016/S0165-0114(99)00178-5},
  doi       = {10.1016/S0165-0114(99)00178-5},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/Feng01a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/fss/Feng01b,
  author    = {Yuhu Feng},
  title     = {Corrigendum to "Decomposition theorems for fuzzy supermartingales
               and submartingales" [Fuzzy Sets and Systems 116 {(2000)} 225-235]},
  journal   = {Fuzzy Sets and Systems},
  volume    = {121},
  number    = {2},
  pages     = {367},
  year      = {2001},
  url       = {https://doi.org/10.1016/S0165-0114(00)00138-X},
  doi       = {10.1016/S0165-0114(00)00138-X},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/Feng01b},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/fss/Feng01,
  author    = {Yuhu Feng},
  title     = {Sums of independent fuzzy random variables},
  journal   = {Fuzzy Sets and Systems},
  volume    = {123},
  number    = {1},
  pages     = {11--18},
  year      = {2001},
  url       = {https://doi.org/10.1016/S0165-0114(00)00041-5},
  doi       = {10.1016/S0165-0114(00)00041-5},
  timestamp = {Wed, 03 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/Feng01},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/fss/Feng00c,
  author    = {Yuhu Feng},
  title     = {Mean-square Riemann-Stieltjes integrals of fuzzy stochastic processes
               and their applications},
  journal   = {Fuzzy Sets and Systems},
  volume    = {110},
  number    = {1},
  pages     = {27--41},
  year      = {2000},
  url       = {https://doi.org/10.1016/S0165-0114(98)00035-9},
  doi       = {10.1016/S0165-0114(98)00035-9},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/Feng00c},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/fss/Feng00b,
  author    = {Yuhu Feng},
  title     = {Gaussian fuzzy random variables},
  journal   = {Fuzzy Sets and Systems},
  volume    = {111},
  number    = {3},
  pages     = {325--330},
  year      = {2000},
  url       = {https://doi.org/10.1016/S0165-0114(98)00033-5},
  doi       = {10.1016/S0165-0114(98)00033-5},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/Feng00b},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/fss/Feng00a,
  author    = {Yuhu Feng},
  title     = {Fuzzy stochastic differential systems},
  journal   = {Fuzzy Sets and Systems},
  volume    = {115},
  number    = {3},
  pages     = {351--363},
  year      = {2000},
  url       = {https://doi.org/10.1016/S0165-0114(98)00389-3},
  doi       = {10.1016/S0165-0114(98)00389-3},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/Feng00a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/fss/Feng00,
  author    = {Yuhu Feng},
  title     = {Decomposition theorems for fuzzy supermartingales and submartingales},
  journal   = {Fuzzy Sets and Systems},
  volume    = {116},
  number    = {2},
  pages     = {225--235},
  year      = {2000},
  url       = {https://doi.org/10.1016/S0165-0114(98)00065-7},
  doi       = {10.1016/S0165-0114(98)00065-7},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/Feng00},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/fss/Feng99a,
  author    = {Yuhu Feng},
  title     = {Mean-square integral and differential of fuzzy stochastic processes},
  journal   = {Fuzzy Sets and Systems},
  volume    = {102},
  number    = {2},
  pages     = {271--280},
  year      = {1999},
  url       = {https://doi.org/10.1016/S0165-0114(97)00119-X},
  doi       = {10.1016/S0165-0114(97)00119-X},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/Feng99a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/fss/Feng99,
  author    = {Yuhu Feng},
  title     = {Convergence theorems for fuzzy random variables and fuzzy martingales},
  journal   = {Fuzzy Sets and Systems},
  volume    = {103},
  number    = {3},
  pages     = {435--441},
  year      = {1999},
  url       = {https://doi.org/10.1016/S0165-0114(97)00180-2},
  doi       = {10.1016/S0165-0114(97)00180-2},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/Feng99},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier